# SDR AALA201711149034

- Difficulty date: November 12, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 65,358 hours, 17,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT OVER LEFT OVERWING EXIT  HAS A BROKEN LENS COVER.  REMOVED AND REPLACED LENS COVER PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
